# SDR WX0A2025031732356

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 50,632 hours, 28,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 DOOR LOWER LEFT EXIT SIGN CAME OFF / INSTALLED NEW R1 DOOR LOWER LEFT EXIT SIGN (90WL2) REF AMM 33-51-13-400-001-A. OPS CHECK GOOD."
